The Michigan Mathematical Journal

The branched Schwarz lemma: a classical result via circle packing.

Tomasz Dubejko and Kenneth Stephenson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 2 (1995), 211-234.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005225

Digital Object Identifier
doi:10.1307/mmj/1029005225

Mathematical Reviews number (MathSciNet)
MR1342487

Zentralblatt MATH identifier
0865.30034

Subjects
Primary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination
Secondary: 30D50 30G25: Discrete analytic functions 52C15: Packing and covering in $2$ dimensions [See also 05B40, 11H31]

Citation

Dubejko, Tomasz; Stephenson, Kenneth. The branched Schwarz lemma: a classical result via circle packing. Michigan Math. J. 42 (1995), no. 2, 211--234. doi:10.1307/mmj/1029005225. https://projecteuclid.org/euclid.mmj/1029005225


Export citation